# SDR CWQR20120318023

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: General aviation
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 6,141 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0152
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  NOTICED HEAT EXCHANGER SIDE PLATE HAD FOUR CRACKS ABOUT .30 INCH LONG.   A NEW HEAT EXCHANGER WAS INSTALLED.  LEAK CHECK OF DEFECTIVE UNIT AND FOUND CRACKS EXTENDED INTO COOLING FIN AREA.
